zbMATH — the first resource for mathematics

On group rings of Abelian p-groups of any cardinality. (English) Zbl 0204.35201
Full Text: DOI
[1] S. D. Berman, ?Group algebras of countable Abelian p-groups,? Publ. Math.,14, Nos. 1-4, 365-405 (1967). · Zbl 0178.02702
[2] W. E. Deskins, ?Finite Abelian groups with isomorphic group algebras,? Duke Math. J.,23, 35-40 (1956). · Zbl 0075.23905 · doi:10.1215/S0012-7094-56-02304-3
[3] A. G. Kurosh, Theory of Groups [in Russian], Moscow (1967). · Zbl 0189.30801
[4] B. Charles, ?A note on the structure of primary Abelian groups,? C.r. Acad. Sci.,252, 1547-1548 (1961). · Zbl 0099.01204
[5] P. Grawley, ?Abelian p-groups determined by their Ulm sequences,? Pacific J. Math.,22, No. 2, 235-239 (1967). · Zbl 0183.03201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.